MAUDE Adverse Event Report: Maquet SAS Volista; Light, Surgical, Ceiling Mounted

Maquet SAS Volista; Light, Surgical, Ceiling Mounted
Model Number ARDVCS209031A
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/09/2026
Type of Reportable Event Malfunction
Event or Problem Description
Getinge became aware of an issue with one of surgical lights - volista access ii.It was stated that the support of the keypad had come loose.The keypad fell onto the surgical field fabric during an intervention.No harm to the patient or operator was reported.
 
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.

Brand Name
Volista
Common Device Name
Light, Surgical, Ceiling Mounted
Manufacturer (Section D)
Maquet SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer (Section G)
Maquet SAS
parc de limere
avenue de la pomme de pin
ardon
Manufacturer Contact
sylviane boiron bourgeois
parc de limere
avenue de la pomme de pin
ardon 
MDR Report Key50880957
Report Number9710055-2026-0000149
Device Sequence Number9782674
Product Code FSY
UDI-Device Identifier03700712420642
UDI-Public(01)03700712420642
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K130513
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARDVCS209031A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/09/2026
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown